# SDR ASOA03667

- Difficulty date: December 22, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3198055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TOP STEP PANEL ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP PANEL ASSEMBLY ON THE PASSENGER DOOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
